# SDR AALA201910259022

- Difficulty date: September 11, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 60,171 hours, 22,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Frame 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION SHEAR PLATE STR 23 R AT AFT GALLEY AREA, (CORRODED AREA L= 4.034"W=2.512",0.012"=D). REPLACED SHEAR PLATE LOCATED ON STR23R AT AFT GALLEY AREA IAW A321 SRM 51-572-911-001 AND INSTALLED IAW A321 SRM 51-42-11-801 AND DRAWING D53474180.
